MURAL - Maynooth University Research Archive Library



    Items where Author is "O'Donnell, Hugh"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article | Thesis
    Number of items: 2.

    Article

    Bugeaud, Yann and Budarina, Natalia and Dickinson, Detta and O'Donnell, Hugh (2011) On simultaneous rational approximation to a p-adic number and its integral powers. Proceedings of the Edinburgh Mathematical Society, 54 (3). pp. 599-612. ISSN 0013-0915

    Thesis

    O'Donnell, Hugh (2013) Some Metric Theorems on Polynomials. PhD thesis, National University of Ireland Maynooth.

    This list was generated on Sat Jul 20 22:30:14 2024 UTC.